This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
I saw a comment by somone who said they were only 61 and had a TIA. Well... Im 26. I am not over weight i am 5'5'' and only weigh at my heaviest 145 right now i am at 136. i understand that it can be set off by hormone drug thearipies. i have been going through hell and back with hormone drug thearipies to have a kid with endiomitrioses i was taking provera to stop a six month period. the bleeding stopped and the next day i had a TIA. to spell it out i started taking it every six hours last thursday and was prescribed to do that till it stopped and the bleeding stopped tuesday. wendsday i had the TIA symptoms start and thurday i went in the hospital because my whole left side went numb. today is saterday and i still have a pounding headache and well if i get the slightest tired or the pain gets bad i start to have a studder and also start speeking things out of order. my mri and ct were ok. how long are the side affects. i was also diagnosed with complicated migranes (migraines) which they beleve constricted the vain to create the temporary block of the blood flow. should i expect seeing more tias because as said before im really young and it is a scary experiance.
Understand what you are going through. Hormone therapy is known to increase the risk for TIAs. The risk is more so if there is a strong family history, if you are a diabetic or hypertensive and if you smoke. For most patients with a TIA, the symptoms last less than one hour. The longer the symptoms last, the more likely that there will be permanent brain tissue injury. For now you could focus on controlling high risk factors like diabetes and hypertension and discuss with your doctor about blood thinning agents like aspirin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.